# SDR AALA202505010560

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 65,286 hours, 33,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3302
- Condition: No Test
- Location: Zone 200
- Part time: 6,849,731 hours, 3,043,700 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FWD L MSG SHOW ON PTP PANEL DURING PS CHECK STEP 27.E. TEST DO NOT PASS. MAINTENANCE
